AMS eContent Search Results
Matches for: msc=(51F99) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David A. Herron. Universal convexity for quasihyperbolic type metrics. Conform. Geom. Dyn. 20 (2016) 1-24.
Abstract, references, and article information   
View Article: PDF

[2] Leonid V. Kovalev. Sharp distortion growth for bilipschitz extension of planar maps. Conform. Geom. Dyn. 16 (2012) 124-131.
Abstract, references, and article information   
View Article: PDF

[3] Stephen M. Buckley and David A. Herron. Uniform spaces and weak slice spaces. Conform. Geom. Dyn. 11 (2007) 191-206. MR 2346216.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1